Skip to content

Detail of publication

Citation

Šimandl, M. and Švácha, J. : Numerical approach to continuous-discrete filter design for nonlinear stochastic systems . Proceedings of International Carpathian Control Conference, p. 582-585, Technical University , Košice, 2003.

Abstract

The paper deals with filter design for nonlinear continuous stochastic systems with discrete time measurements. The stress is laid on the filters generating conditional probability density functions of the state. The general recursive solution of the state estimation problem for the continuous-discrete time stochastic systems is given by the Fokker-Planck equation and by the Bayesian rule. Nevertheless only aproximate solution of the relations for considered systems are known. The aim of the paper is to apply a new usable numerical scheme for the solution of Fokker-Planck equation.

Detail of publication

Title: Numerical approach to continuous-discrete filter design for nonlinear stochastic systems
Author: Šimandl, M. ; Švácha, J.
Language: English
Date of publication: 26 May 2003
Year: 2003
Type of publication: Papers in proceedings of reviewed conferences
Title of journal or book: Proceedings of International Carpathian Control Conference
Page: 582 - 585
ISBN: 80-7099-509-2
Publisher: Technical University
Address: Košice
Date: 26 May 2003 - 29 May 2003
/ /

Keywords

nonlinear continuous stochastic systems, nonlinear filters, state estimation, Fokker-Planck equation, numerical solution

BibTeX

@INPROCEEDINGS{SimandlM_2003_Numericalapproachto,
 author = {\v{S}imandl, M. and \v{S}v\'{a}cha, J.},
 title = {Numerical approach to continuous-discrete filter design for nonlinear stochastic systems},
 year = {2003},
 publisher = {Technical University },
 journal = {Proceedings of International Carpathian Control Conference},
 address = {Ko\v{s}ice},
 pages = {582-585},
 ISBN = {80-7099-509-2},
 url = {http://www.kky.zcu.cz/en/publications/SimandlM_2003_Numericalapproachto},
}